Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 73, NWS Pittsburgh, PA

June 18, 2014Forest County, Mercer County, Venango County, Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jun 18, 2014, 6:45 PM EDT for Forest County, Mercer County, Venango County, Pennsylvania. It was in force for 60 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2014, 6:45 PM EDT (22:45 UTC)
Expired
Jun 18, 2014, 7:45 PM EDT
In force
60 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Forest County, PA, Mercer County, PA, Venango County, PA

The radar

The Pittsburgh radar (KPBZ), 109 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 7:08 PM EDTTSTM WND DMGGreenville, PAMULTIPLE TREES AND WIRES DOWN THROUGHOUT GREENVILLE
Jun 18, 7:14 PM EDTTSTM WND DMGHermitage, PAMULTIPLE TREES AND WIRES DOWN
Jun 18, 7:18 PM EDTTSTM WND DMGPleasantville, PAMULTIPLE TREES DOWN
Jun 18, 7:18 PM EDTHAIL 0.88Greenville, PA
Jun 18, 7:20 PM EDTHAIL 1.75Pleasantville, PA
Jun 18, 7:22 PM EDTTSTM WND DMGCooperstown, PAMULTIPLE TREES DOWN
Jun 18, 7:35 PM EDTTSTM WND DMG2 Ssw Stoneboro, PATREES AND POWER LINES DOWN
Jun 18, 7:38 PM EDTHAIL 0.75Oil City, PA
Jun 18, 7:52 PM EDTTSTM WND DMG3 Wnw Polk, PATREES DOWN ALONG NOGGLE ROAD
Jun 18, 7:53 PM EDTTSTM WND DMG5 Nnw Wesley, PATREES DOWN ALONG MCCOMB ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 10.8 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2014-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2014-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-317 J/kg
Mixed-layer LCL
1954 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

570 
WUUS51 KPBZ 182245
SVRPBZ
PAC053-085-121-182345-
/O.NEW.KPBZ.SV.W.0073.140618T2245Z-140618T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
645 PM EDT WED JUN 18 2014

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN FOREST COUNTY IN NORTHWEST PENNSYLVANIA...
  MERCER COUNTY IN NORTHWEST PENNSYLVANIA...
  NORTHERN VENANGO COUNTY IN NORTHWEST PENNSYLVANIA...

* UNTIL 745 PM EDT

* AT 644 PM EDT...SEVERE THUNDERSTORMS WERE SCATTERED ALONG A LINE
  EXTENDING FROM 9 MILES NORTHWEST OF OIL CREEK STATE PARK TO 11
  MILES WEST OF GREENVILLE...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH GUSTS AND QUARTER-SIZE HAIL.

  SOURCE...RADAR.

  IMPACT...TREE DAMAGE.

* LOCATIONS IMPACTED INCLUDE...
  GREENVILLE...         SHARON...             PLEASANTVILLE...
  HERMITAGE...          COOPERSTOWN...       
  MAURICE K GODDARD STATE PARK...            
  OIL CREEK STATE PARK...                     WEST HICKORY...
  FREDONIA...           MERCER...             SUGARCREEK...
  STONEBORO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS LINE OF STORMS ALSO IS PRODUCING TORRENTIAL RAIN. POOR DRAINAGE
AREAS MAY FLOOD QUICKLY.

PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

&&

LAT...LON 4157 7914 4115 8034 4125 8053 4149 8052
      4150 8001 4163 7982 4163 7945
TIME...MOT...LOC 2245Z 285DEG 24KT 4164 7975 4142 8060

$$


15
2 follow-up statements
913 
WWUS51 KPBZ 182305
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
705 PM EDT WED JUN 18 2014

PAC053-085-121-182345-
/O.CON.KPBZ.SV.W.0073.000000T0000Z-140618T2345Z/
FOREST PA-MERCER PA-VENANGO PA-
705 PM EDT WED JUN 18 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR VENANGO...MERCER AND FOREST COUNTIES...

AT 700 PM EDT...SEVERE THUNDERSTORMS WERE SCATTERED ALONG A LINE 
EXTENDING FROM PLEASANTVILLE TO GREENVILLE...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH GUSTS AND QUARTER-SIZE HAIL.

  SOURCE...RADAR.

  IMPACT...TREE DAMAGE.

* LOCATIONS IMPACTED INCLUDE...
  SHARON...             GREENVILLE...         HERMITAGE...
  PLEASANTVILLE...      COOPERSTOWN...       
  MAURICE K GODDARD STATE PARK...            
  OIL CREEK STATE PARK...                     FREDONIA...
  WEST HICKORY...       MERCER...             SUGARCREEK...
  STONEBORO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

LAT...LON 4157 7914 4115 8034 4125 8053 4149 8052
      4150 8001 4163 7982 4163 7945
TIME...MOT...LOC 2305Z 285DEG 24KT 4161 7957 4140 8042

$$


15
539 
WWUS51 KPBZ 182329
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
729 PM EDT WED JUN 18 2014

PAC053-085-121-182345-
/O.CON.KPBZ.SV.W.0073.000000T0000Z-140618T2345Z/
FOREST PA-MERCER PA-VENANGO PA-
729 PM EDT WED JUN 18 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR VENANGO...MERCER AND FOREST COUNTIES...

AT 725 PM EDT...SEVERE THUNDERSTORMS WERE DETECTED ALONG A LINE
EXTENDING FROM WEST HICKORY TO 6 MILES SOUTHWEST OF FREDONIA...MOVING
EAST AT 30 MPH.  FALLEN TREES AND POWER OUTAGES HAVE BEEN REPORTED 
FROM MERCER COUNTY.

  HAZARD...60 MPH GUSTS AND QUARTER-SIZE HAIL.

  SOURCE...RADAR.

  IMPACT...TREE DAMAGE. PLANT DAMAGE.

* LOCATIONS IMPACTED INCLUDE...
  SUGARCREEK...         WEST HICKORY...       FREDONIA...
  OIL CREEK STATE PARK...                    
  MAURICE K GODDARD STATE PARK...             COOPERSTOWN...
  PLEASANTVILLE...      HERMITAGE...          SHARON...
  GREENVILLE...         STONEBORO...          FRANKLIN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT
THURSDAY MORNING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.

PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

LAT...LON 4157 7914 4115 8034 4125 8053 4149 8052
      4150 8001 4163 7982 4163 7945
TIME...MOT...LOC 2328Z 285DEG 24KT 4157 7937 4128 8033

$$


15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 6:01 PM EDT, 44 minutes earlier.

Area forecast discussion, Jun 18, 6:01 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
601 PM EDT WED JUN 18 2014

.SYNOPSIS...
A SERIES OF DISTURBANCES WILL CONTINUE TO SUPPORT SHOWER AND
THUNDERSTORM CHANCES FOR THE REMAINDER OF THE WEEK.

&&

.NEAR TERM /THROUGH THURSDAY/...
EARLY EVE UPDATE WAS ISSUED PRIMARILY FOR THE ADDITION OF A FLASH
FLOOD WATCH FOR THE NORTHERN HALF OF THE PITTSBURGH COUNTY WARNING
AREA...I.E. AREAS FROM ALLEGHENY COUNTY NORTHWARD WHERE ONE TO
TWO INCHES OF RAIN FELL LAST NIGHT.

OTHERWISE...MCS IS MOVING ACROSS OHIO AND SPPRTG TROF HAS PULLED FRONTAL
BNDRY NWD...HENCE POPS WERE ADJUSTED NWD WITH THE LATEST TRENDS.
UNSTABLE AIRMASS RMNS IN PLACE OVR THE REGION UNDR FAIRLY DRY MID
LVLS. PRIMARY SEVERE THREAT WL THUS CONT TO BE DAMAGING WIND GUSTS
WITH HAIL IN THE MORE EXPLOSIVE POCKETS. ALL IN ACCOMPANIMENT TO
HEAVY RAINFALL FUELED BY 850 MB MSTR TRANSPORT IN AREA ALREADY
REGISTERING 1.5 INCHES.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
SFC BOUNDARY CONTINUES TO SAG SOUTHWARD THURS NIGHT WITH SFC HIGH
FILLING IN BRIEFLY TO THE NORTH. MODELS VARY IN TERMS OF JUST HOW
FAR SOUTH THE BOUNDARY AND ITS ASSOCIATED MOISTURE MAKE IT.
CONTINUING THE SOUTHWARD TREND WITH POPS WITH THIS LATEST FORECAST
WHICH ALIGNS CLOSELY WITH THE GFS/NAM SOLNS...ALTHOUGH THE ECMWF
ISNT THAT FAR OFF. THIS WILL GIVE OUR NRN ZONES A BIT OF A
REPRIEVE FROM THE RECENT HEAVY RAIN THEY HAVE BEEN GETTING.

THAT BREAK WONT LAST LONG...HOWEVER...AS THE NEXT WAVE ARRIVES
FRI AFTERNOON. SFC LOW PRESSURE WILL MOVE AWAY FROM THE NRN
PLAINS...STREAMING JUST SOUTH OF THE GREAT LAKES. THE LOW TRIES TO
RETURN THE BOUNDARY NORTHWARD AS A WARM FRONT...BUT WITH THE
CURRENT TRAJECTORY OF THE LOW...THE WARM SECTOR AND BETTER
POSSIBILITY FOR THUNDERSTORMS WILL REMAIN WELL SOUTH. WILL KEEP
THE MENTION OF THUNDER IN THE FORECAST...WITH THE SAME DIURNAL
TREND AS THE PREVIOUS FORECAST. REGARDLESS OF THUNDER...ENOUGH FORCING
AND COPIOUS MOISTURE WILL BE PRESENT FOR SHOWERS TO CONTINUE
THROUGH SAT MORNING...BEFORE THE LOW PUSHES EAST.

ONLY MINOR CHANGES WERE MADE TO TEMPERATURE FIELDS WITH THE WARM
SUMMER AIR MASS IN PLACE AND MARKEDLY LOW MODEL SPREAD NOTED.
TAX

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
A SERIES OF SHRTWVS WL CONT TO ADVN ACRS THE RGN IN NW FLOW INTO
THE WKEND...CONTG SHWR AND TSTM CHCS. THE MAIN UPR TROF IS PROGGED
TO CROSS THE RGN ERLY MON. MAINTAINED CHC POPS AS CNVCTN WL
DEPEND ON TIMING OF SHRTWVS AND PLACEMENT OF A SFC BNDRY WITH
SLGHT CHC POPS EXTND INTO TUE...AND WED HELD TO A DRY FCST FOR NOW.

&&

.AVIATION /22Z WEDNESDAY THROUGH MONDAY/...
SHRA/TSRA ACTIVITY EXPECTED OVERNIGHT AS WELL-DEFINED MCV
COMBINES WITH NEARLY STATIONARY SURFACE BOUNDARY. EXPECTING FAIRLY
WIDESPREAD MVFR CONDITIONS WITH OCCASIONAL DROPS TO IFR. INCLUDED
VCTS FOR THUNDER THREAT AT THIS DISTANCE. LESS EMPHASIS ON
NORTHERN TERMINALS FKL/DUJ AS MAIN WAVE/BULK OF PRECIP SHOULD STAY
SOUTH. SLOW IMPROVEMENT AFTER 12Z AS BOUNDARY SINKS SOUTH AND
MARGINALLY DRIER AIR TRIES TO WORK IN.

.OUTLOOK.../THURSDAY THROUGH MONDAY/...
PERIODIC SHWR/TSTM RESTRICTIONS ARE XPCD THRU THE PD WITH A
SERIES OF DISTURBANCES.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR OHZ041.
PA...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR PAZ007>009-
     013>016-020>023-073-074.
WV...NONE.

&&

15
Hazardous weather outlook, Jun 18, 5:50 PM EDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
550 PM EDT WED JUN 18 2014

MDZ001-OHZ039-040-048>050-057>059-068-069-PAZ029-031-075-076-
WVZ001>004-012-021>023-041-192200-
GARRETT-TUSCARAWAS-CARROLL-COSHOCTON-HARRISON-JEFFERSON OH-MUSKINGUM-
GUERNSEY-BELMONT-NOBLE-MONROE-WASHINGTON-GREENE-FAYETTE-
FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
PRESTON-TUCKER-
550 PM EDT WED JUN 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND
NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT. THE MAIN
THREATS WILL BE DAMAGING WIND AND LARGE HAIL. IN
ADDITION...LOCALLY HEAVY RAINFALL MAY FLOOD POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ041-PAZ007>009-013>016-020>023-073-074-192200-
COLUMBIANA-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-
JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WESTMORELAND-
WESTMORELAND RIDGES-
550 PM EDT WED JUN 18 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

IN ADDITION...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS
TONIGHT. THE MAIN THREATS WILL BE DAMAGING WIND AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

15

In the hours before

Local storm report, Jun 18, 2:49 PM EDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
249 PM EDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             FARMINGTON              39.81N  79.57W
06/18/2014  M0.75 INCH       FAYETTE            PA   TRAINED SPOTTER

&&

EVENT NUMBER PBZ1401562
Special weather statement, Jun 18, 3:56 PM EDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
356 PM EDT WED JUN 18 2014

PAZ031-WVZ012-022-182045-
GREENE PA-MONONGALIA WV-WETZEL WV-
356 PM EDT WED JUN 18 2014

...A THUNDERSTORM WILL AFFECT NORTHEASTERN WETZEL...NORTHWESTERN
MONONGALIA AND SOUTH CENTRAL GREENE COUNTIES...

AT 356 PM EDT...A THUNDERSTORM WAS LOCATED NEAR HUNDRED...MOVING
EAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

  LOCATIONS IMPACTED INCLUDE...
  LITTLETON...          HUNDRED...            ROUND BOTTOM...
  WADESTOWN...          BUZZ...               WANA...

PLEASE REPORT SIGNIFICANT WEATHER BY POSTING TO THE NWS PITTSBURGH
FACEBOOK PAGE OR BY USING TWITTER @NWSPITTSBURGH.

LAT...LON 3964 8050 3970 8053 3981 8030 3964 8022
Special weather statement, Jun 18, 4:07 PM EDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
407 PM EDT WED JUN 18 2014

OHZ069-WVZ004-012-182045-
MARSHALL WV-MONROE OH-WETZEL WV-
407 PM EDT WED JUN 18 2014

...A THUNDERSTORM WILL AFFECT EAST CENTRAL MONROE...NORTHWESTERN
WETZEL AND SOUTHWESTERN MARSHALL COUNTIES...

AT 403 PM EDT...A THUNDERSTORM WAS LOCATED NEAR ROUND
BOTTOM...MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

  LOCATIONS IMPACTED INCLUDE...
  ROUND BOTTOM...       CAMERON...            BENWOOD...
  CLARINGTON...         HANNIBAL...           PROCTOR...
  FAIRVIEW...           NEW MARTINSVILLE...

PLEASE REPORT SIGNIFICANT WEATHER BY POSTING TO THE NWS PITTSBURGH
FACEBOOK PAGE OR BY USING TWITTER @NWSPITTSBURGH.

LAT...LON 3976 8069 3957 8080 3969 8101 3977 8097
Special weather statement, Jun 18, 6:33 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
633 PM EDT WED JUN 18 2014

OHZ040-041-PAZ007>009-013-014-182300-
BUTLER PA-CARROLL OH-COLUMBIANA OH-FOREST PA-LAWRENCE PA-MERCER PA-
VENANGO PA-
633 PM EDT WED JUN 18 2014

...STRONG THUNDERSTORMS WILL AFFECT EXTREME NORTH CENTRAL BUTLER...
EXTREME NORTHEASTERN CARROLL...MERCER...NORTHERN COLUMBIANA...
NORTHERN LAWRENCE...NORTHWESTERN FOREST AND VENANGO COUNTIES...

AT 628 PM EDT...STRONG THUNDERSTORMS WERE SCATTERED ALONG A LINE
FROM 9 MILES NORTHWEST OF PLEASANTVILLE TO 10 MILES NORTHWEST OF
GREENVILLE TO 4 MILES NORTHEAST OF CANTON...MOVING EAST AT 35 MPH.

WIND GUSTS OF 40 TO 50 MPH AND PENNY SIZE HAIL ARE INITIALLY
EXPECTED WITH THESE STORMS...BUT SEVERE WEATHER SHOULD BE
ANTICIPATED.

  LOCATIONS IMPACTED INCLUDE...
  HOMEWORTH...          EAST ROCHESTER...     PLEASANTVILLE...
  SHARON...             FARRELL...            WEST HICKORY...
  TIONESTA...           SUGARCREEK...         STONEBORO...
  SENECA...             PULASKI...            POLK...

REMAIN ALERT AND BE PREPARED TO TAKE ACTION IF WARNINGS ARE ISSUED.

PLEASE REPORT SIGNIFICANT WEATHER BY POSTING TO THE NWS PITTSBURGH
FACEBOOK PAGE OR BY USING TWITTER @NWSPITTSBURGH.

LAT...LON 4070 8081 4074 8109 4091 8108 4091 8091
      4093 8090 4093 8083 4091 8081 4091 8053
      4129 8053 4149 8014 4150 8001 4163 7982
      4163 7916

15

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:56 PM EDTSpecial Weather StatementPBZVenango34 min
Jun 17, 9:47 PM EDTSpecial Weather StatementPBZForest43 min
Jun 17, 9:57 PM EDTSevere Thunderstorm WarningPBZClarion, Forest, Jefferson, Venango48 min
Jun 17, 10:44 PM EDTSpecial Weather StatementPBZClarion, Forest, Jefferson, Mercer, Venango46 min
Jun 17, 11:00 PM EDTSevere Thunderstorm WarningPBZClarion, Jefferson45 min
Jun 17, 11:06 PM EDTSevere Thunderstorm WarningPBZButler, Lawrence, Mercer, Venango24 min
Jun 17, 11:28 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion, Indiana, Jefferson, Lawrence and 1 more47 min
Jun 18, 12:14 AM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Indiana46 min
Jun 18, 1:08 AM EDTSpecial Weather StatementPBZArmstrong, Butler, Indiana, Lawrence52 min
Jun 18, 3:06 AM EDTAreal Flood AdvisoryPBZAllegheny, Beaver, Butler, Lawrence, Washington4 hr
Jun 18, 5:41 AM EDTSevere Thunderstorm WarningPBZBeaver49 min
Jun 18, 8:24 AM EDTSpecial Weather StatementPBZButler51 min
Jun 18, 9:46 AM EDTAreal Flood AdvisoryPBZClarion, Venango3 hr
Jun 18, 12:42 PM EDTSpecial Weather StatementPBZFayette63 min
Jun 18, 3:56 PM EDTSpecial Weather StatementPBZGreene49 min
Jun 18, 5:46 PM EDTFlash Flood WatchPBZAllegheny, Armstrong, Beaver, Butler, Clarion, Forest and 5 more15 hr
Jun 18, 6:04 PM EDTSevere Thunderstorm WarningPBZVenango41 min
Jun 18, 6:33 PM EDTSpecial Weather StatementPBZLawrence, Mercer, Venango27 min
Jun 18, 7:46 PM EDTSevere Thunderstorm WarningPBZMercer, Venango44 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.